# SDR SWI2025F01169

- Difficulty date: March 18, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Bent
- Location: Ozne 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY ON THREE BRACKETS, 1 EACH ON FRAMES FS533.00, 565.00 AND 581.00 AT STGR27 ARE BENT. REMOVED 1 EACH DAMAGE BRACKETS AT  533.00 AT STGR27 REF CRJ700 SRM 51-42-06-001-001-A01INSTALLED NEW BRACKET AT FS533.00 STGR27 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG # SH670-33600  REV-AD.BRACKET AT FS565.00 STGR27 ACCOMPLISHED ON CAMP # 29910931 AND BRACKET AT FS581.00 ACCOPLISHED ON CAMP # 29910942. COMPLIED WITH TASK 51-900-1002-SKY
